# SDR SIMA20141209008

- Difficulty date: December 9, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,040 hours, 33,918 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD LOWER YOKE FWD ENG MOUNT SUPPORT IS CRACKED.  ACCOMPLISHED REPAIR TO LT PYLON FWD LOWER YOKE FWD ENG MOUNT SUPPORT IAW EO-EM-54MR-386 PART A.
